# SDR AWXA0000695

- Difficulty date: October 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 49,523 hours, 31,492 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Part number: 654681232
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION, INTERCOSTAL AT FS 1006 - 1016, LBL 18 REQUIRES REPLACEMENT DUE TO T-CAP REPAIR.  REMOVED INTERCOSTAL, FABBED REPAIR PART, AND INSTALLED REPAIR IAW 737 SRM 51-10-2 AND 51-30-01.
